Translator Disclaimer
June 1996 Epi-convergence of sequences of normal integrands and strong consistency of the maximum likelihood estimator
Christian Hess
Ann. Statist. 24(3): 1298-1315 (June 1996). DOI: 10.1214/aos/1032526970

Abstract

Using the variational properties of epi-convergence together with suitable results on the measurability of multifunctions and integrands, we prove a strong law of large numbers for sequences of integrands from which we deduce a general theorem of almost sure convergence (strong consistency) for the maximum likelihood estimator.

Citation

Download Citation

Christian Hess. "Epi-convergence of sequences of normal integrands and strong consistency of the maximum likelihood estimator." Ann. Statist. 24 (3) 1298 - 1315, June 1996. https://doi.org/10.1214/aos/1032526970

Information

Published: June 1996
First available in Project Euclid: 20 September 2002

zbMATH: 0862.62029
MathSciNet: MR1401851
Digital Object Identifier: 10.1214/aos/1032526970

Subjects:
Primary: 28B20, 49K45, 54D35, 62F12, 62H12, 62L20

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.24 • No. 3 • June 1996
Back to Top